Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

High FSH levels. Started estrogen, progesterone. Shakiness, weakness, nausea. Caused by hormones?

My FSH level is 149. I started estrogen and progesterone . I get waves of shaky, weak, nauseous, and feel like I need to have a BM. Then it passes and I feel ok for a while, meaning minutes or hours not days. I also wake up shaky and feel out of sorts.i felt like this before I started the hormones. How long until I know if its hormones or something else?
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Treatment/Therapy
Medical Procedures
Endocrinologist 's  Response
Hello

High FSH levels denote that ovaries are not functioning. You had been prescribed hormone replacement Therapy. Most of your complaints may be related to loss of ovarian function and very rarely to drugs.

i feel you require a detailed clinical evaluation to find, why these things are happening and treat accordingly
regards
Answered: Fri, 15 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions